A Characterization of the Hyperbolic Mixed Problems in a Quarter Space for Differential Operators with Constant Coefficients

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)357-399
Number of pages43
JournalPublications of the Research Institute for Mathematical Sciences
Volume15
Issue number2
DOIs
Publication statusPublished - 1979
Externally publishedYes

Fingerprint

Hyperbolic Problems
Mixed Problem
Differential operator
Coefficient

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{5c036654fe594ce8a29978550443a3bd,
title = "A Characterization of the Hyperbolic Mixed Problems in a Quarter Space for Differential Operators with Constant Coefficients",
author = "Yoshihiro Shibata",
year = "1979",
doi = "10.2977/prims/1195188179",
language = "English",
volume = "15",
pages = "357--399",
journal = "Publications of the Research Institute for Mathematical Sciences",
issn = "0034-5318",
publisher = "European Mathematical Society Publishing House",
number = "2",

}

TY - JOUR

T1 - A Characterization of the Hyperbolic Mixed Problems in a Quarter Space for Differential Operators with Constant Coefficients

AU - Shibata, Yoshihiro

PY - 1979

Y1 - 1979

UR - http://www.scopus.com/inward/record.url?scp=85009625635&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85009625635&partnerID=8YFLogxK

U2 - 10.2977/prims/1195188179

DO - 10.2977/prims/1195188179

M3 - Article

AN - SCOPUS:85009625635

VL - 15

SP - 357

EP - 399

JO - Publications of the Research Institute for Mathematical Sciences

JF - Publications of the Research Institute for Mathematical Sciences

SN - 0034-5318

IS - 2

ER -